A limit theorem for a critical branching process of general type
Matematičeskie zametki, Tome 34 (1983) no. 3, pp. 453-461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_3_a15,
author = {S. M. Sagitov},
title = {A limit theorem for a critical branching process of general type},
journal = {Matemati\v{c}eskie zametki},
pages = {453--461},
year = {1983},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_3_a15/}
}
S. M. Sagitov. A limit theorem for a critical branching process of general type. Matematičeskie zametki, Tome 34 (1983) no. 3, pp. 453-461. http://geodesic.mathdoc.fr/item/MZM_1983_34_3_a15/